# SDR CA190425015

- Difficulty date: April 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 70067A010001
- Condition: Damaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SER - L/H PACK FAIL/OVERHEAT CAUTION  - L/H PACK OVERHEAT WITH STRANGE SMELL (REF EVENT 54360)  - L/H PACK INSPECTION PERFORMED FOUND SLEEVE REINFORCED COUPLING DAMAGED BETWEEN LH REHEATER CONDENSER AND HEAT EXCHANGER - L/H SLEEVE REINFORCED COUPLING BETWEEN LH HEAT EXCHANGER AND REHEATER CONDENSER REPLACED SATIS ACC BD500-A-J21-51-01-02AAA-941A-A REV 96.  - OPERATIONAL TEST OF AIR CONDITIONNING PERF NOT SATIS ACC BD500-J21-51-00-01AAA-320A-A REV 96 .  - HEARD A BIG NOISE FROM THE ACM DURING THE TEST .  - AIR CYCLE MACHINE REMOVED ACC AMP BD500-J21-51-03-01AAA-520A-S REV 96, FOUND BLADE`S ACM DAMAGED - REPLACED LH AIR CYCLE MACHINE IAW AMP BD500-A-J21-51-03-01AAA-720A-A (TC# 20190425015)
